# SDR IXXA9700043

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5763132512
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE  RIGHT OUTBOARD AILERON LOWER EXTERNAL PLATING WAS FOUND TO HAVE SURFACE CORROSION AND BULGING AT STATION XA615 TO XA642.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF NEW SECTION OF PLATING IN ACCORDNCE WITH FAA DER APPROVED DRAWING SK97103 AND ENGINEERING ORDER 27-DC8-480. AILERON BALANCED IN ACCORDANCE WITH DOUGLAS SRM 51-4-3.
